Phoenix Rising: The Gift That Keeps on Giving All Year Long
This holiday season Jody Smith turns her eyes to the people of Phoenix Rising and gives thanks for you all ...
Discuss the article on the Forums.

Any problems with l reuteri?

Discussion in 'Gastrointestinal and Urinary' started by Vicki Cole, Nov 15, 2017.

  1. Vicki Cole

    Vicki Cole Senior Member

    Messages:
    116
    Likes:
    216
    U.k
    Any ideas why l.reuteri is making me get this weird and uncomfortable feeling in my tummy and chest? Like a restless feeling and also a wired/jittery feeling and also the sweats? I would appreciate any advice.
     
  2. Plum

    Plum Senior Member

    Messages:
    472
    Likes:
    364
    UK
    I'm going to guess it has something to do with histamine. A quick search on Google seems to bring up conflicting info. Some say it produces histamine but the process by which it does this is supposed to reduce inflammation.... By your description it sounds like it's causing a problem.
     
  3. Vicki Cole

    Vicki Cole Senior Member

    Messages:
    116
    Likes:
    216
    U.k
    Thanks for the reply. It's a strange one as I have some postivity from taking it, such as reduced fatigue and greater vigor, and reduced inflammation, yet I also get the above symptoms too. I googled it also and it appears one of the safer ones to take (and Ken lassensen recommends it too). Not sure whether to persevere or not...
     
    Plum likes this.
  4. Tuskentank

    Tuskentank

    Messages:
    80
    Likes:
    43
    It's a B12 producer as well, could be this, which would go with the energy increase.
     
  5. Runner5

    Runner5 Senior Member

    Messages:
    210
    Likes:
    319
    PNW
    I did not feel well with that probiotic and worried stopped taking it. Taking Florestore and one of those IC Perls at the moment. Can't say they do much but cost a lot.
     

See more popular forum discussions.

Share This Page